Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

3 Publications


2021 | Journal Article | IST-REx-ID: 10549 | OA
Fischer JL, Neukamm S. 2021. Optimal homogenization rates in stochastic homogenization of nonlinear uniformly elliptic equations and systems. Archive for Rational Mechanics and Analysis. 242(1), 343–452.
View | Files available | DOI | arXiv
 

2019 | Journal Article | IST-REx-ID: 8418 | OA
Guardia M, Kaloshin V, Zhang J. 2019. Asymptotic density of collision orbits in the Restricted Circular Planar 3 Body Problem. Archive for Rational Mechanics and Analysis. 233(2), 799–836.
View | DOI | Download Published Version (ext.)
 

2009 | Journal Article | IST-REx-ID: 8508
Gorodetski A, Kaloshin V. 2009. Conservative homoclinic bifurcations and some applications. Proceedings of the Steklov Institute of Mathematics. 267(1), 76–90.
View | DOI
 

Filters and Search Terms

keyword="Mathematics (miscellaneous)"

Search

Filter Publications